Im on sertraline hcl (zoloft) and ive been having migranes, fatigue, nasea, black stool, loss of appetite, severe sweating, numbness in arms, legs, and hands ect. What happens if i dont go see a doctor for this? Can i just stop taking the meds without having to see a doctor?
Most of the symptoms that you suffering from is due to side effect of the Sertaline. You must inform your doctor of this. It is not recommended that you stop taking this drug. The dose should be tapered down over a time frame set by your dr. That said due to your side effects your dr may decide to taper your schedule with expedience.
Never stop taking an antidepressant without talking to your doctor first! You need to be tapered off of it! This is very important!
As for the side effects, I have been on Zoloft for almost a year and was on it for five years previously before I tried something else. I had migraines each time my dose increased but then they went away. Other than that I do have fatigue but I had it before I started the Zoloft. It's part of having depression most of these symptoms. How long have you been on the Zoloft? It might not be the medicine for you, I'm still trying to decide if I want to change myself. Good luck! Anymore questions, please don't hesitate to ask!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Dec 2009 • 1 answer
Updated 29 Apr 2012 • 3 answers
Updated 23 Oct 2014 • 3 answers
Updated 11 Apr 2017 • 6 answers
Updated 13 Apr 2017 • 1 answer